Previous |  Up |  Next


Title: Symmetric selective derivatives (English)
Author: Pokorný, Imrich
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 99-100
Category: math
MSC: 26A24
idZBL: Zbl 0643.26004
idMR: MR0932746
Date available: 2012-10-05T21:49:52Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_15.pdf 181.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo